RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Ulyanov Vladimir Vasilievich

Statistics Math-Net.Ru
Total publications: 27
Scientific articles: 23
Cited articles: 15
Citations in Math-Net.Ru: 42
Presentations: 3

Number of views:
This page:1046
Abstract pages:3009
Full texts:860
References:156
Doctor of physico-mathematical sciences (1994)
Speciality: 01.01.05 (Probability theory and mathematical statistics)
Phone: +7 (495) 939 53 94
Fax: +7 (495) 939 25 96
E-mail: , ,
Keywords: limit theorems of probability theory, vector-valued random variables, weak limit theorems, Gaussian processes, appoximations in statistics, transforms of probability distributions.
UDC: 513.83, 519.224.24, 519.214, 519.226

Subject:

Limit theorems of probability theory for vector-valued random variables and its applications. Weak limit theorems. Probability measures on topological spaces. Gaussian processes. Asymptotic distribution theory in statistics. Transforms of probability distributions in statistics.

   
Main publications:
  1. V. V. Ulyanov, G. Kristof, Ya. Fudzhikoshi, “O priblizheniyakh preobrazovanii khi-kvadrat raspredelenii v statisticheskikh prilozheniyakh”, Sib. matem. zhurn., 47:6 (2006), 1401–1413  mathnet  mathscinet  zmath
  2. F. Gettse, Yu. V. Prokhorov, V. V. Ulyanov, “Otsenki dlya kharakteristicheskikh, funktsii mnogochlenov ot asimptoticheski normalnykh sluchainykh velichin”, UMN, 51:2(308) (1996), 3–26  mathnet  mathscinet
  3. V. V. Sazonov, V. V. Ulyanov, “Asimptoticheskie razlozheniya veroyatnosti summe nezavisimykh sluchainykh velichin popast v shar gilbertovogo prostranstva”, UMN, 50:5(305) (1995), 203–222  mathnet  mathscinet  zmath
  4. B. A. Zalesskii, V. V. Sazonov, V. V. Ulyanov, “Pravilnaya otsenka skorosti skhodimosti v tsentralnoi predelnoi teoreme v gilbertovom prostranstve”, Matem. sb., 180:12 (1989), 1587–1613  mathnet  mathscinet  zmath
  5. Fujikoshi, Yasunori and Ulyanov, Vladimir V. and Shimizu, Ryoichi, Multivariate statistics: High-dimensional and large-sample approximations, A comprehensive examination of high-dimensional analysis of multivariate methods and their real-world applications, Wiley Series in Probability and Statistics, John Wiley & Sons, Hoboken, NJ, 2010  mathscinet  zmath

http://www.mathnet.ru/eng/person17356
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:ulyanov.vladimir-v|uljanov.v
http://www.ams.org/mathscinet/search/author.html?return=viewitems&mrauthid=237231
http://elibrary.ru/author_items.asp?spin=9351-8703
ISTINA http://istina.msu.ru/workers/3620757
http://orcid.org/0000-0001-8467-3007
http://www.researcherid.com/rid/B-1877-2013
http://www.scopus.com/authid/detail.url?authorId=6603720492
Full list of publications: http://scholar.google.com/citations?user=ra0IV5IAAAAJ

Publications in Math-Net.Ru
1. On bounds for characteristic functions of the powers of asymptotically normal random variables
Yu. V. Prokhorov, F. Götze, V. V. Ulyanov
Teor. Veroyatnost. i Primenen., 62:1 (2017),  122–144
2. Generalized Cornish–Fisher expansions for distributions of statistics based on samples of random size
A. S. Markov, M. M. Monakhov, V. V. Ulyanov
Inform. Primen., 10:2 (2016),  84–91
3. Вычислимые оценки точности приближений для статистики Бартлетта–Нанда–Пиллай
A. A. Lipatev, V. V. Ulyanov
Mat. Tr., 19:2 (2016),  109–118
4. On properties of polynomials in random elements
V. V. Ulyanov
Teor. Veroyatnost. i Primenen., 60:2 (2015),  391–402
5. On accuracy of approximations for standardized chi-squared distributions by Edgeworth–Chebyshev expansions
G. Christoph, V. V. Ulyanov
Inform. Primen., 5:1 (2011),  25–30
6. On approximating some statistics of goodness-of-fit tests in the case of three-dimensional discrete data
Zh. A. Asylbekov, V. N. Zubov, V. V. Ulyanov
Sibirsk. Mat. Zh., 52:4 (2011),  728–744
7. Asymptotic distributions of basic statistics in geometric representation for high-dimensional data and their error bounds
Yu. Kawaguchi, V. V. Ulyanov, Ya. Fujikoshi
Inform. Primen., 4:1 (2010),  12–17
8. Асимптотические свойства почти квадратичных форм
V. V. Ulyanov
Teor. Veroyatnost. i Primenen., 55:3 (2010),  617–618
9. On approximations of transformed chi-squared distributions in statistical applications
V. V. Ulyanov, G. Christoph, Ya. Fujikoshi
Sibirsk. Mat. Zh., 47:6 (2006),  1401–1413
10. On smooth behavior of probability distributions under polynomial mappings
F. Götze, Yu. V. Prokhorov, V. V. Ulyanov
Teor. Veroyatnost. i Primenen., 42:1 (1997),  51–62
11. Bounds for characteristic functions of polynomials in asymptotically normal random variables
F. Götze, Yu. V. Prokhorov, V. V. Ulyanov
Uspekhi Mat. Nauk, 51:2(308) (1996),  3–26
12. Asymptotic expansions of the probability that the sum of independent random variables hits a ball in a Hilbert space
V. V. Sazonov, V. V. Ulyanov
Uspekhi Mat. Nauk, 50:5(305) (1995),  203–222
13. On distribution of quadratic forms in Gaussian random variables
G. Christoph, Yu. V. Prokhorov, V. V. Ulyanov
Teor. Veroyatnost. i Primenen., 40:2 (1995),  301–312
14. A precise estimate of the rate of convergence in the Central Limit Theorem in Hilbert space
B. A. Zalesskii, V. V. Sazonov, V. V. Ulyanov
Mat. Sb., 180:12 (1989),  1587–1613
15. A Precise Estimate of the Accuracy of Normal Approximation in Hilbert Space
B. A. Zalesskiĭ, V. V. Sazonov, V. V. Ul'yanov
Teor. Veroyatnost. i Primenen., 33:4 (1988),  753–754
16. Normal Approximation in Hilbert Space. II
B. A. Zalesskiĭ, V. V. Sazonov, V. V. Ul'yanov
Teor. Veroyatnost. i Primenen., 33:3 (1988),  508–521
17. Normal Approximation in Hilbert Space. I
B. A. Zalesskiĭ, V. V. Sazonov, V. V. Ul'yanov
Teor. Veroyatnost. i Primenen., 33:2 (1988),  225–245
18. Periodic effective potentials for spin systems and new exact solutions of the one-dimensional Schrödinger equation for the energy bands
O. B. Zaslavskii, V. V. Ulyanov
TMF, 71:2 (1987),  260–271
19. Asymptotic expansions for the distributions of sums of independent random variables in $H$
V. V. Ulyanov
Teor. Veroyatnost. i Primenen., 31:1 (1986),  31–46
20. On the non-uniform estimate of the rate of convergence in the local limit theorem in the case of a stable limit distribution
A. S. Mal'kov, V. V. Ul'yanov
Teor. Veroyatnost. i Primenen., 27:3 (1982),  566–568
21. An estimate for the rate of convergence in the central limit theorem in a real separable Hilbert space
V. V. Ul'yanov
Mat. Zametki, 29:1 (1981),  145–153
22. Some improvements of convergence rate estimates in the central limit theorem
V. V. Ul'yanov
Teor. Veroyatnost. i Primenen., 23:3 (1978),  684–688
23. A non-uniform estimate of the speed of convergence in the central limit theorem in $R$
V. V. Ul'yanov
Teor. Veroyatnost. i Primenen., 21:2 (1976),  280–292

24. Russian-Japan symposium on stochastic analysis of the advanced statistical models
A. N. Shiryaev, V. V. Ulyanov
Teor. Veroyatnost. i Primenen., 55:3 (2010),  602
25. Colloquium at the University of Bielefeld
V. V. Ulyanov
Teor. Veroyatnost. i Primenen., 45:1 (2000),  203
26. Letter to the editor
V. V. Ulyanov
Teor. Veroyatnost. i Primenen., 35:1 (1990),  187
27. Letter to the editors
V. V. Ul'yanov
Teor. Veroyatnost. i Primenen., 24:1 (1979),  236

Presentations in Math-Net.Ru
1. Асимптотический и неасимптотический анализ для нелинейных форм от случайных элементов
Structural Learning Seminar
December 8, 2016 17:00
2. On Polynomials in Random Elements
International Scientific Conference "Probability Theory and its Applications" On Occasion of 85th Birthday of Yu. V. Prokhorov
February 14, 2015 17:15   
3. Семинар, посвященный памяти Юрия Васильевича Прохорова. TBA
Seminar of the Department of Probability Theory "Stochastic Analysis: Theory and Applications", Steklov Mathematical Institute of RAS
December 15, 2014 13:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017